Previous |  Up |  Next


Title: On the $H$-property of some Banach sequence spaces (English)
Author: Suantai, Suthep
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 39
Issue: 4
Year: 2003
Pages: 309-316
Summary lang: English
Category: math
Summary: In this paper we define a generalized Cesàro sequence space $\operatorname{ces\,}(p)$ and consider it equipped with the Luxemburg norm under which it is a Banach space, and we show that the space $\operatorname{ces\,}(p)$ posses property (H) and property (G), and it is rotund, where $p = (p_k)$ is a bounded sequence of positive real numbers with $p_k > 1$ for all $k \in N$. (English)
Keyword: H-property
Keyword: property (G)
Keyword: Cesàro sequence spaces
Keyword: Luxemburg norm
MSC: 46B20
MSC: 46B45
idZBL: Zbl 1115.46012
idMR: MR2032104
Date available: 2008-06-06T22:42:28Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Chen, S. T.: Geometry of Orlicz spaces, Dissertationes Math..1996, pp. 356. MR 1410390
Reference: [2] Cui, Y. A. and Hudzik, H.: On the Banach-Saks and weak Banach-Saks properties of some Banach sequence spaces.Acta Sci. Math. (Szeged ) 65 (1999), 179–187. MR 1702144
Reference: [3] Cui, Y. A., Hudzik, H. and Meng, C.: On some local geometry of Orlicz sequence spaces equipped the Luxemburg norms.Acta Math. Hungar. 80 (1-2) (1998), 143–154. MR 1624558
Reference: [4] Cui, Y. A., Hudzik, H. and Pliciennik, R.: Banach-Saks property in some Banach sequence spaces.Annales Math. Polonici 65 (1997), 193–202. MR 1432051
Reference: [5] Cui, Y. A. and Meng, C.: Banach-Saks property and property ($\beta $) in Cesàro sequence spaces.SEA. Bull. Math. 24 (2000), 201–210. MR 1810056
Reference: [6] Diestel, J.: Geometry of Banach Spaces - Selected Topics.Springer-Verlag, 1984. MR 0461094
Reference: [7] Grzaslewicz, R., Hudzik, H. and Kurc, W.: Extreme and exposed points in Orlicz spaces.Canad. J. Math. 44 (1992), 505–515. MR 1176367
Reference: [8] Hudzik, H.: Orlicz spaces without strongly extreme points and without H-points.Canad. Math. Bull. 35 (1992), 1–5. MR 1222531
Reference: [9] Hudzik, H. and Pallaschke, D.: On some convexity properties of Orlicz sequence spaces.Math. Nachr. 186 (1997), 167–185. MR 1461219
Reference: [10] Lee, P. Y.: Cesàro sequence spaces.Math. Chronicle, New Zealand 13 (1984), 29–45. Zbl 0568.46006, MR 0769798
Reference: [11] Lin, B. L., Lin, P. K. and Troyanski, S. L.: Characterization of denting points.Proc. Amer. Math. Soc. 102 (1988), 526–528. MR 0928972
Reference: [12] Liu, Y. Q., Wu, B. E. and Lee, Y. P.: Method of sequence spaces.Guangdong of Science and Technology Press (1996 (in Chinese)).
Reference: [13] Musielak, J.: Orlicz spaces and modular spaces.Lecture Notes in Math. 1034, Springer-Verlag, (1983). Zbl 0557.46020, MR 0724434
Reference: [14] Pluciennik, R., Wang, T. F. and Zhang, Y. L.: H-points and Denting Points in Orlicz Spaces.Comment. Math. Prace Mat. 33 (1993), 135–151. MR 1269408
Reference: [15] Sanhan, W.: On geometric properties of some Banach sequence spaces.Thesis for the degree of Master of Science in Mathematics, Chiang Mai University, 2000.
Reference: [16] Shue, J. S.: Cesàro sequence spaces.Tamkang J. Math. 1 (1970), 143–150.


Files Size Format View
ArchMathRetro_039-2003-4_7.pdf 212.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo